Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay so i'm about to enter my fourth month of accutane, and my face usually has only about two active zits at a time. But my face is left with red marks from many months ago. So i mind as well be covered with zits, because my face is still just as red. I hate it and i hear that the sun makes them worse, but i work outside. Is their something i can use on accutance to help the red marks, or do i have to wait till im done? Also if i have to wait, what products should i use? My face Is also covered in small scars but ill deal with that after the red marks. HELP ME PLEASE IM SO TIRED OF THIS! :cry:

Share this post


Link to post
Share on other sites

Redmarks can take a year or longer to heal. I know its no fun to have redmarks but you just gotta wait it out. You want to also use the least amount of products as possible when you are on accutane.

Share this post


Link to post
Share on other sites

i hope youre using sunblock when you're outside

and after you're done with accutane, wait a few months and get some vbeam laser done. worked wonders for my post accutane redmarks and overall facial redness.

and no, your face might not as well have acne. gotta take one step at a time bro.

Share this post


Link to post
Share on other sites

I'm in the same situation. Just wait. There is not much else to do. If you are clear of acne, they will fade.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×